Translator Disclaimer
September, 1982 Minimal Complete Classes of Tests of Hypotheses with Multivariate One-Sided Alternatives
John I. Marden
Ann. Statist. 10(3): 962-970 (September, 1982). DOI: 10.1214/aos/1176345886

Abstract

In this paper we present minimal complete class theorems for testing problems with simple null hypotheses and multivariate one-sided alternative hypotheses. The results extend previous ones by not requiring that the tests be based on exponentially distributed random variables or that the null and alternative parameter spaces be topologically separated.

Citation

Download Citation

John I. Marden. "Minimal Complete Classes of Tests of Hypotheses with Multivariate One-Sided Alternatives." Ann. Statist. 10 (3) 962 - 970, September, 1982. https://doi.org/10.1214/aos/1176345886

Information

Published: September, 1982
First available in Project Euclid: 12 April 2007

zbMATH: 0545.62038
MathSciNet: MR663447
Digital Object Identifier: 10.1214/aos/1176345886

Subjects:
Primary: 62C07
Secondary: 62C10, 62C15, 62F05, 62H15

Rights: Copyright © 1982 Institute of Mathematical Statistics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.10 • No. 3 • September, 1982
Back to Top